# SDR FDEA201901100071

- Difficulty date: January 10, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 61,259 hours, 23,010 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146N851134
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. AT BS.1380,AND STR .28R. SHEARTIE HAS EXFOLIATED CORROSION. DOT 24/042 ACCOMPLISHED WITH E.A F-5310-T0344528 P1 TITLE: FUSELAGE-MAINFRAME-STA 1380 FRAME OUTER CHORD PARTIAL REPLACEMENT AND SPLICE REPAIR BETWEEN S-26R AND S29R.
